# SDR SIMA20131219003

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 26,411 hours, 18,603 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 3683 ACFT BUS 2 CAUTION MSG POSTED AFTER LANDING & NR 1 ENG SHUT DOWN.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF LT & RT GEN INTEGRATED DRIVE UNITS IAW CRJ700 AMM 24-11-01.  OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
